# SDR SWIA200819221

- Difficulty date: February 12, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 13,227 hours, 10,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP PLUG IS LOOSE, FLIGHT NR 3901.  SECURED LIGHT STRIP CONNECTORS.  OPS CHECK GOOD.
